# SDR SB05125

- Difficulty date: October 7, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 03600570010
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT ROW 2C OVERHEAD, AT STA 346, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE IN POWER SUPPLY.  OPERATIONAL CHECK GOOD.
